# SDR ASOA20140923082C

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 32,744 hours, 18,575 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG ELECTRICAL BURNING ODOR WITH BOTH PACKS RUNNING. MAINTENANCE FOUND BURNED LIGHT SOCKET AT ROW 5A. THE ACFT WAS RELEASED FOR SERVICE IAW MEL.  SUPPLEMENT TO FOLLOW.
